MathSciNet Relay Station
MathSciNet bibliographic data
MR2327437 (2008e:34097) 34C23 (34D20 37N25 92D25)
Li, Yilong; Xiao, Dongmei Bifurcations of a predator-prey system of Holling and Leslie types. Chaos Solitons Fractals 34 (2007), no. 2, 606–620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement